Alert archive / Ohio / Special Weather Statements in 2017

Special Weather Statement, NWS Wilmington, OH

November 5, 20174 counties in Ohio

NWS Wilmington, OH issued this special weather statement at Nov 5, 2017, 5:57 PM EST for 4 counties in Ohio. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 5:57 PM EST (22:57 UTC)
Expired
Nov 5, 2017, 6:30 PM EST
In force
33 min
Issued by
NWS Wilmington, OH

Counties Clark County, OH, Delaware County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 6:16 PM ESTTORNADO 1Wnw South Vienna, OHAN EF1 TORNADO WAS CONFIRMED IN CLARK AND MADISON COUNTIES. THIS TORNADO PRODUCED TREE DAMAGE AND SOME STRUCTURAL DAMAGE.
Nov 5, 6:19 PM ESTTSTM WND DMGE South Vienna, OHMULTIPLE HOMES DAMAGED NEAR THE 100 BLOCK OF E. NORTH STREET. TIME ESTIMATED BY RADAR.
Nov 5, 6:21 PM ESTTSTM WND DMGSouth Vienna, OHROOF OFF BUILDING. SIDING OFF SOME HOUSES. FENCES AND WIRES DOWNED.
Nov 5, 6:21 PM ESTTSTM WND DMGSouth Vienna, OHSEVERAL TREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

873 
WWUS81 KILN 052257
SPSILN

Special Weather Statement
National Weather Service Wilmington OH
557 PM EST SUN NOV 5 2017
 
OHZ045-046-052>054-061-062-052330-
Champaign OH-Montgomery OH-Delaware OH-Madison OH-Union OH-Clark OH-
Greene OH-
557 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...SOUTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
CLARK...NORTHWESTERN GREENE AND EAST CENTRAL MONTGOMERY COUNTIES IN
WEST CENTRAL OHIO...NORTHERN MADISON AND SOUTHERN UNION COUNTIES IN
CENTRAL OHIO UNTIL 630 PM EST...

At 556 PM EST, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Dayton, Springfield, Dublin, Huber Heights, Delaware, Fairborn,
Marysville, London, Yellow Springs, Northridge, Wright-Patterson Afb,
Powell, Plain City, West Jefferson, Enon, South Charleston,
Mechanicsburg, North Lewisburg, Choctaw Lake and New California.

This includes I-70 in Ohio between mile markers 39 and 86.
 
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4036 8293 4014 8306 4014 8317 4011 8317
      4011 8321 4005 8321 4005 8326 3998 8325
      3979 8358 3981 8420 3988 8408 3988 8405
      3990 8405 4008 8374 4023 8355 4036 8342
TIME...MOT...LOC 2256Z 270DEG 45KT 4008 8366 

$$

KC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Nov 5, 3:36 PM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Nov 5, 3:36 PM EST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
336 PM EST Sun Nov 5 2017

.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Widespread showers and
thunderstorms are expected with severe weather and flash
flooding possible. Clouds and a few lingering showers are
expected on Monday along with cooler temperatures. A disturbance
will move across the Ohio Valley Monday night into Tuesday
which will bring a threat for some showers, mainly along and
south of the Ohio River.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. All the parameters are
there dynamically and thermodynamically for possible damaging
winds, large hail, and isolated tornadoes. The atmosphere is
very moist with pwats ranging between 1.50 and 1.60 along the
front. These values will result in thunderstorms with very heavy
rainfall in a short period, along with the potential for
training storms. The Flash Flood Watch will continue for much of
the area until 4 am EST. Overnight lows will be dependent on how
fast the front moves through. Have lows ranging from the mid 40s
northwest to the lower 60s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.

For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.

High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
Embedded disturbances in a developing cyclonic flow aloft will
combine with favorable upper level jet energy and a surface cold
front/low to bring widespread showers and thunderstorms to the
region this afternoon into tonight. The most intense
precipitation will be along and ahead of the cold front. A very
moist airmass will result in heavy rain with MVFR/local IFR
ceilings and IFR/LIFR visbilities. Also, will have to update
TAFs for storm timing should strong to severe winds be
anticipated.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings to linger from Monday night into
Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
     042>046-051>056-060>062.
     Flash Flood Watch through late tonight for OHZ063>065-070>074-
     077>080.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059.
     Flash Flood Watch through late tonight for INZ066-073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 5:09 PM EST, 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
509 PM EST Sun Nov 5 2017

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>080-061200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-
509 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

KYZ089-090-094>100-OHZ081-082-088-061200-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
509 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

With multiple rounds of thunderstorms expected, there is the
potential for isolated flash flooding. In addition, thunderstorms
may bring the potential for damaging winds, isolated large hail, and
isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

In the hours before

Special weather statement, Nov 5, 4:41 PM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
441 PM EST SUN NOV 5 2017

OHZ035-043-051-052215-
Auglaize OH-Shelby OH-Miami OH-
441 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...CENTRAL AUGLAIZE AND
NORTHWESTERN MIAMI COUNTIES UNTIL 515 PM EST...

At 441 PM EST, radar indicated a strong thunderstorm over Fort
Loramie, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Sidney, Piqua, New Bremen, Minster, Newport, Bradford, Anna, Fort
Loramie, Jackson Center, Botkins, New Knoxville, Hardin, Russia, Port
Jefferson, Kettlersville, Lockington, Fryburg, Montra, Polo and
Newbern.

This includes I-75 in Ohio between mile markers 84 and 110.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4061 8399 4022 8402 4012 8443 4045 8444
TIME...MOT...LOC 2141Z 243DEG 48KT 4035 8436

KC
Special weather statement, Nov 5, 5:13 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
513 PM EST SUN NOV 5 2017

OHZ042-043-051-052-052300-
Champaign OH-Darke OH-Shelby OH-Miami OH-
513 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHWESTERN CHAMPAIGN...SOUTHEASTERN DARKE AND MIAMI COUNTIES UNTIL
600 PM EST...

At 513 PM EST, radar indicated a strong thunderstorm over Pleasant
Hill, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Troy, Piqua, Tipp City, West Milton, Covington, Arcanum, Bradford,
Pleasant Hill, Laura, Fletcher, Pitsburg, Potsdam, Casstown, Ludlow
Falls, Lockington, Union Corners, Polo, Horatio, Grayson and
Rosewood.

This includes I-75 in Ohio between mile markers 68 and 87.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3995 8463 4021 8440 4026 8391 3995 8412
TIME...MOT...LOC 2213Z 271DEG 27KT 4007 8440

KC
Special weather statement, Nov 5, 5:36 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
536 PM EST SUN NOV 5 2017

OHZ044-045-051>053-052300-
Champaign OH-Logan OH-Union OH-Clark OH-Miami OH-
536 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT CHAMPAIGN...SOUTHERN LOGAN AND
NORTHWESTERN CLARK COUNTIES IN WEST CENTRAL OHIO...WEST CENTRAL UNION
COUNTY IN CENTRAL OHIO AND SOUTHEASTERN MIAMI COUNTIES IN WEST
CENTRAL OHIO UNTIL 600 PM EST...

At 536 PM EST, radar indicated a strong thunderstorm over St. Paris,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Springfield, Vandalia, Bellefontaine, Urbana, Tipp City, New
Carlisle, Northridge, St. Paris, West Liberty, North Lewisburg, De
Graff, Brown, Christiansburg, North Hampton, Tremont City, Woodstock,
Donnelsville, Valley Hi, Zanesfield and Mutual.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4036 8339 3990 8372 3990 8417 3991 8417
      3992 8416 3992 8419 4033 8391
TIME...MOT...LOC 2236Z 269DEG 46KT 4014 8395

KC
Local storm report, Nov 5, 5:50 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          E CELINA                40.55N 84.57W
11/05/2017  F1               MERCER             OH   EMERGENCY MNGR

            *** 8 INJ *** EAST SIDE OF TOWN IN THE BUSINESS DISTRICT.
            ESTIMATED EF1 APPROXIMATELY 200 YARDS WIDE. SEVERAL
            BUSINESSES DAMAGED, SOME WITH ROOFS OFF. OVER 100
            VEHICLES DAMAGED, SOME WITH WINDOWS BLOWN OUT.

&&

JOHNF
Special weather statement, Nov 5, 5:50 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EST SUN NOV 5 2017

INZ050-058-059-OHZ060-052315-
Fayette IN-Union IN-Wayne IN-Preble OH-
550 PM EST SUN NOV 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WAYNE...
UNION...FAYETTE COUNTIES IN EAST CENTRAL INDIANA AND PREBLE COUNTIES
IN WEST CENTRAL OHIO UNTIL 615 PM EST...

At 550 PM EST, radar indicated strong thunderstorms along a line
extending from near New Paris to near Connersville, moving east at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Richmond, Connersville, Eaton, Centerville, Liberty, Lewisburg, New
Paris, West Alexandria, Salem, Waterloo, Columbia, Bunker Hill,
Abington, Brownsville, Eldorado, Verona, West Manchester, Greens
Fork, East Germantown and Spring Grove.

This includes the following Interstates...
 I-70 in Indiana between mile markers 140 and 156.
 I-70 in Ohio between mile markers 0 and 17.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3992 8504 3991 8450 3974 8449 3958 8482
      3956 8530 3962 8530
TIME...MOT...LOC 2250Z 260DEG 37KT 3983 8482 3965 8519

Hatzos
Special weather statement, Nov 5, 5:57 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
557 PM EST SUN NOV 5 2017

OHZ045-046-052>054-061-062-052330-
Champaign OH-Montgomery OH-Delaware OH-Madison OH-Union OH-Clark OH-
Greene OH-
557 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...SOUTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
CLARK...NORTHWESTERN GREENE AND EAST CENTRAL MONTGOMERY COUNTIES IN
WEST CENTRAL OHIO...NORTHERN MADISON AND SOUTHERN UNION COUNTIES IN
CENTRAL OHIO UNTIL 630 PM EST...

At 556 PM EST, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Dayton, Springfield, Dublin, Huber Heights, Delaware, Fairborn,
Marysville, London, Yellow Springs, Northridge, Wright-Patterson Afb,
Powell, Plain City, West Jefferson, Enon, South Charleston,
Mechanicsburg, North Lewisburg, Choctaw Lake and New California.

This includes I-70 in Ohio between mile markers 39 and 86.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4036 8293 4014 8306 4014 8317 4011 8317
      4011 8321 4005 8321 4005 8326 3998 8325
      3979 8358 3981 8420 3988 8408 3988 8405
      3990 8405 4008 8374 4023 8355 4036 8342
TIME...MOT...LOC 2256Z 270DEG 45KT 4008 8366

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:23 AM ESTFlash Flood WatchILNAuglaize, Brown, Butler, Champaign, Clark, Clermont and 23 more24 hr
Nov 5, 2:07 PM ESTTornado WarningILNMercer23 min
Nov 5, 2:25 PM ESTTornado Warning Tornado observedILNMercer35 min
Nov 5, 2:40 PM ESTTornado WarningILNAuglaize, Mercer35 min
Nov 5, 2:55 PM ESTTornado Warning Tornado observedILNAuglaize20 min
Nov 5, 3:20 PM ESTSpecial Weather StatementILNMercer25 min
Nov 5, 3:27 PM ESTSevere Thunderstorm WarningILNAuglaize, Mercer48 min
Nov 5, 3:33 PM ESTTornado WarningILNMercer12 min
Nov 5, 3:37 PM ESTAreal Flood AdvisoryILNMercer3 hr
Nov 5, 3:45 PM ESTSevere Thunderstorm WarningILNDarke28 min
Nov 5, 3:49 PM ESTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby41 min
Nov 5, 3:51 PM ESTSpecial Weather StatementILNHardin39 min
Nov 5, 4:02 PM ESTAreal Flood AdvisoryILNAuglaize3 hr
Nov 5, 4:22 PM ESTSevere Thunderstorm WarningILNHardin, Logan, Union24 min
Nov 5, 4:25 PM ESTSpecial Weather StatementILNHamilton, Warren35 min
Nov 5, 4:41 PM ESTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Nov 5, 4:41 PM ESTSpecial Weather StatementILNShelby34 min
Nov 5, 5:02 PM ESTAreal Flood AdvisoryILNDarke3 hr
Nov 5, 5:13 PM ESTSpecial Weather StatementILNMiami47 min
Nov 5, 5:17 PM ESTAreal Flood AdvisoryILNAuglaize, Hardin, Logan3 hr
Nov 5, 5:21 PM ESTSevere Thunderstorm WarningILNChampaign, Darke, Miami, Shelby24 min
Nov 5, 5:36 PM ESTSpecial Weather StatementILNChampaign, Clark24 min
Nov 5, 5:42 PM ESTAreal Flood AdvisoryILNDarke, Preble3 hr
Nov 5, 5:42 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Miami33 min
Nov 5, 5:50 PM ESTSpecial Weather StatementILNPreble25 min
Nov 5, 6:09 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery3 hr
Nov 5, 6:18 PM ESTSevere Thunderstorm WarningILNClark, Greene, Madison27 min
Nov 5, 6:23 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Madison, Union3 hr
Nov 5, 6:23 PM ESTTornado WarningILNClark, Madison15 min
Nov 5, 6:25 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison50 min
Nov 5, 6:30 PM ESTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union30 min
Nov 5, 6:37 PM ESTAreal Flood AdvisoryILNDelaware, Franklin, Licking, Madison3 hr
Nov 5, 6:45 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 6:55 PM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Nov 5, 6:56 PM ESTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Pickaway34 min
Nov 5, 6:58 PM ESTSpecial Weather StatementILNMontgomery47 min
Nov 5, 2:57 PM ESTSpecial Weather StatementILNRipley33 min
Nov 5, 3:30 PM ESTSpecial Weather StatementILNFranklin30 min
Nov 5, 4:01 PM ESTSpecial Weather StatementILNDearborn29 min
Nov 5, 6:37 PM ESTSpecial Weather StatementILNFayette, Union, Wayne38 min

Nearby

Special Weather Statements in Ohio, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.